# SDR UIEA2020092802104

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT 35R IN ALC IS CORRODED STA 1285.  REPAIRED STRINGER ON 35R IN ALC STA 1285, IAW B767 SRM 51-40-02 REPAIR 2 AND 53-00-03.
